Tylenol® Pain Reliever/Fever Reducer, Regular Strength, 325 mg, Tablets

Tylenol® Pain Reliever/Fever Reducer, Regular Strength, 325 mg, Tablets

Tylenol®

Free Delivery

On your first order over $15!

Extra 5% off *

Already have an account? 

Ingredients

Active: Acetaminophen 325 Mg. Inactive: Cellulose, Corn Starch, Magnesium Stearate, Sodium Starch Glycolate.

Directions

Do not take more than directed (see overdose warning). Adults and children 12 and over: take 2 caplets every 4 hours; swallow whole - do not crush, chew or dissolve. Children under 12 years: do not use this adult product in children under 12 years of age; this will provide more than the recommended dose (overdose) and may cause liver damage.

Always refer to the actual package for the most accurate information